MathSciNet Relay Station
MathSciNet bibliographic data
MR1443385 20G05 (20C10 20G30 20H25)
Friedland, Shmuel The maximal orders of finite subgroups in ${\rm GL}_n({\bf Q})$. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3519–3526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement